Asymptotics of polynomial solutions of A class of generalized lamé differential equations

  1. Martínez-Finkelshtein, A. 1
  2. Martínez-González, P. 1
  3. Orive, R. 2
  1. 1 Universidad de Almería
    info

    Universidad de Almería

    Almería, España

    ROR https://ror.org/003d3xx08

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Electronic Transactions on Numerical Analysis

ISSN: 1068-9613

Year of publication: 2005

Volume: 19

Pages: 18-28

Type: Article

Data source: Scopus